Sobre el operador de Hardy-Littlewood reiterado

  1. Delgado Pineda, Miguel
  2. Jiménez Guerra, Pedro
Revista:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Any de publicació: 1993

Volum: 5

Número: 1

Pàgines: 83-90

Tipus: Article

Altres publicacions en: Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

Resum

The iterated Hardy-Littlewood operator is introduced and estudied, characterising the integrability of de maximal function of order pe IN of real measurable function defined on IR"